Selection intensity in cellular evolutionary algorithms for regular lattices

Details

Serval ID
serval:BIB_1BC9A91AF5C9
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Selection intensity in cellular evolutionary algorithms for regular lattices
Journal
IEEE Transactions on Evolutionary Computation
Author(s)
Giacobini M., Tomassini M., Tettamanzi A., Alba E.
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
9
Number
5
Pages
489 - 505
Language
english
Create date
10/10/2008 14:08
Last modification date
20/08/2019 12:52
Usage data